# SDR FDEA201003100777

- Difficulty date: March 10, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515551
- Condition: Corroded
- Location: Zone 200
- Part time: 72,313 hours, 20,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN, FS 900R TO 1040R INBD CREASE BEAM CORRODED AND HAS NUMEROUS  DAMAGED NUT PLATES.  REMOVED CORROSION FROM CREASE BEAM FOUND TO BE OUT OF LIMITS, ORIG. MAT .071,   MAT. LOSS .018, MAT. REMAINING .053 PER SRM 53-40-13, FIG. 101, DETAIL VII. REMOVED AND REPLACED CREASE BEAM IAW SRM 51-40-02, PG. 1.  MAJOR REPAIR.
